4 doctors weighed in:

Can you tell me is hearing loss/ringing in the ears associated with marfan's syndrome?

4 doctors weighed in
Dr. Nick Debnath
ENT - Head & Neck Surgery
2 doctors agree

In brief: Not common

Marfan may result in a vasculopathy that may cause tinnitus but this is not very common.

In brief: Not common

Marfan may result in a vasculopathy that may cause tinnitus but this is not very common.
Dr. Nick Debnath
Dr. Nick Debnath
Thank
Dr. Susan Rhoads
Family Medicine

In brief: Avoid ibuprofen

Tinnitus (ringing/buzzing in ears) can be worsened by NSAID drugs like ibuprofen, aspirin, & naprosyn, (naproxen) etc.
Low dose aspirin for prevention may be worth taking but if other NSAIDs cause worsening tinnitus avoid them. Some other drugs can make tinnitus worse too. There is evidence that fragrances, aerosols, caffeine, alcohol can all make tinnitus worse. Avoid prolonged noise exposure.

In brief: Avoid ibuprofen

Tinnitus (ringing/buzzing in ears) can be worsened by NSAID drugs like ibuprofen, aspirin, & naprosyn, (naproxen) etc.
Low dose aspirin for prevention may be worth taking but if other NSAIDs cause worsening tinnitus avoid them. Some other drugs can make tinnitus worse too. There is evidence that fragrances, aerosols, caffeine, alcohol can all make tinnitus worse. Avoid prolonged noise exposure.
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Read more answers from doctors